Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Stung by a bee on the nose. Taken allegex tablets, facial swelling. Will celestamines help?

Hi there. I was stung by a bee yesterday on my nose , while riding mountainbike. It did not swell to much initially but I took 2 allegex tablets last night. This morning when I woke up half of my face was swollen and I could hardly open my eye. I got some Celestamines and took one this morning and 1 again this afternoon. It is still badly swollen but I would like to know if it is safe for me to go cycling while using celestamine? Kind regards
Asked On : Thu, 1 Nov 2012
Answers:  1 Views:  220
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Pulmonologist 's  Response

Thanks for your query,

Celestamine is a drug which is combination of a steroid and antihistamine. One of the common side-effect is sedation. If you are feeling the side-effect, i will advise you to take rest and not go for cycling. I hope i have answered your query. If there is any doubt, i will be available for follow-up.

Wish you Good Health,


Dr. Vipin Goyal
Answered: Wed, 20 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor